# SDR CALA2021040500419

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 69,429 hours, 23,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540 Lbl 15.04
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 LBL 15.04 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STA 540 LBL 15.04 IAW B737 -700 SRM 51-40-02 AND EC/RA 5714-01206 REV ORIGINAL.
